# SDR CALA2019052700840

- Difficulty date: May 25, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 49,802 hours, 14,317 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110479
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0559 CRACK ON STR 16R AT STA 780+35 FROM EDGE OF STR TO FIRST FASTENER HOLE. REF ST-ENG N/R 0064015 REPAIRED CRACK ON EDGE OF STRINGER TO FIRST FASTENER HOLE ON STR 16R AT STA 780+35 IAW ECRA 5310-07615. WORK ACCOMPLISHED ON NR 0064015.
